# SDR 07FDEA05164

- Difficulty date: December 31, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 18,991 hours, 10,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK WITH CORROSION AT Y-953 AND BETWEEN FR 30 AND 31.  TRACK REPAIRED IAW SRM 53-10-16 FIG 201.
